# SDR SWAA2025041625311

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 62,839 hours, 37,779 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 11C WILL NOT STAY UPRIGHT<[01] REPLACED CENTER PIVOT BOLT PER CMM 25-21-42.
